# SDR 96ZZZX4709

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2636Y
- Make and model: Cessna 310R
- Aircraft serial: 310R1652
- Engine: Cont IO520BB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 2,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE CRACKED IN ON-CRITICAL AREA AS DEFINED BY M90-17.  CRACK IN EXCESS OF 2 INCHES EXTENDING FROM NR 2 CYLINDER STUD UP THROUGH TOP OF CRANKCASE TOWARD MAGNETOS.  ENGINE REMOVED FOR REPAIRS TO CRANKCASE BY OVERHAUL SHOP.
